# SDR FDEA201005271683

- Difficulty date: May 27, 2010
- Submitted: June 8, 2010
- Operation: Air carrier
- Aircraft: N904FD
- Make and model: Boeing 757-2B7
- Aircraft serial: 27144
- Aircraft time: 53,423 hours, 21,903 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: BAC1515553
- Condition: Corroded
- Location: Bs1180-1290
- Part time: 53,423 hours, 21,903 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 1261, STR 17 LT HAS CORROSION ON FLOOR CUSP ANGLE.  (NOTE: CREASE BEAM CHORD) REMOVED CORROSION FROM CUSP ANGLE AT LBL-17, LBL 60, STA 1261 IAW SRM 51-10-02. CHECKED LIMITS; ORIG MAT =0.071, MAT LOSS =0.015; FOUND TO BE OUT OF LIMITS IAW SRM 53-60-13 FIG 102 DETAIL VIII. REMOVED CUSP FROM STA 1180 TO 1290,S17L, LBL-60 IAW SRM 51-40-02. FABBED NEW CUSP ANGLE FROM 'PN BAC1515-553, 7075-T6511 IAW SRM 53-60-13 FIG 1, DETAIL III. LOCATED AND DRILLED NEW CUSP ANGLE. IAW SRM 51-40-05. TRENTED AND PRIMMED NEW CUSP ANGLE IAW SRM 51-20-01.  INSTALLED  NEW CUSP ANGLE, FILLERS' AND NUTPLATES IAW SRM 51-40-02 AT BS 1180-1290, S17L, LBL 60.
